# SDR DALA2023031401871

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55101
- Aircraft time: 5,440 hours, 2,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 602806-14 REV B ISSUED FOR SECTION III PERMANENT REPAIR ACCOMPLISHMENT. FOLLOW ON ACTION (DTE) IS REQUIRED. DTE IS REQUIRED. ER/A 602806-14 REV B SECTION III APPROVAL IS LIMITED TO 12 MONTHS. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUE SERVICE BEYOND THIS LIMIT. ASSOCIATED ER/A 00-602806 ADDED FOR AC 8308 LOG-PAGE UPDATED @ 10MAR23 2303 UTC ***** MONITOR/QC SUPPORTING DATA MASK BELOW ***** MONITOR TITLE: MONITOR,ER/A 602806-14 REV B ISSUED FOR SECTION II. (LP# 2664741)
